Join the 'Fish Oils' group to help and get support from people like you.
Fish Oils Questions
We found 85 questions associated with the 'Fish Oils' topic.
Posted 13 Apr 2016 • 1 answerFAQ by Drugs.com
Posted 23 Jul 2016 by kittylove55 • 0 answers
Like gabapentin, fish oil, magnesium, tumeric capsule, tramadol, acyclovair, mobic?
Posted 1 Jul 2016 by Jammcconnell • 0 answers
... skin rashes. I did not change my diet and i was not exposed to any other skin irritants. The itchiness sort of subsided while I was taking prednisone. But now that I am done with it, the rashes and itchiness recur. Please help
Posted 18 May 2016 by Eather Reynolds • 0 answers
Posted 23 Apr 2016 by chicagogirl15 • 1 answer
I recently started taking fish oil capsules in hopes of hydrating my dry skin. I have been taking one pill nightly for about a week now and have noticed I am having pretty painful heartburn. I have never had heartburn before. Could this be from the fish oil and if so is there anyway to prevent it? ...
Posted 5 May 2016 by Daisyk • 0 answers
Posted 2 Mar 2016 by millerbarbara62 • 1 answer
it did not say anymore than that .can I get more info?
Posted 20 Apr 2015 by NannyCats • 1 answer
50mg Atenolo,2x daily,morning and bed. 80 mg Laxic,40mg morning and 40mg late afternoon. 20mg potassium 2x,daily,1 morning 1 at bed. 1200 fish oil, 4000 vit D. Morning. Metformin 500mg daily. The Metformin I take with dinner. Am I doing this correctly? I am 69 and they suggested neurontin for ...
Posted 4 May 2010 by REKelley • 3 answers
Over the counter meds list the amount of Omega 3 (say 900 mg in a 1200 mg labeled bottle). Lavaza doesn't include such a listing. I take a 1gm pill of Lavaza. How much of that is Omega 3? Why should I pay the perscription cost when I can get fish oil at much less cost?
Posted 11 Mar 2015 by Missylove • 1 answer
I want to know about taking Chlorophyll alone with Omega-3 fish Oil and if so what are the benefits? What kind is best and how much to take?
Posted 26 Nov 2014 by coamo33 • 1 answer
I have a bad rash on my face Hives, scaly and puffy eyelids , Lips going down my face to upper chest.. Taking Prednisone for 10 Day starting at 60mg x4 days then, 40 mg for 4 days , 20 Mg for 4 days I want to decrease it to 3 days each, is this OK.. I also want to take my Vitamins.. Is this OK?
Posted 17 May 2014 by Asna • 1 answer